# SDR REXA2012041000067

- Difficulty date: April 10, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 SIDE SEAT TRACK HAS AREAS OF CORROSION (246-007).  REMOVED AND REPLACED LEFT NR 2 SIDE SEAT RAIL IAW CRJ 200 AMM 53-01011.   SEE CONTINUATION FOR DETAILS.
